# SDR IXXA20170123006

- Difficulty date: November 9, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE. INTERCOSTAL BETWEEN STATION 610-632 AT LEFT BUTT LINE 7 IS CORRODED OUT OF LIMITS. REMOVED AND REPLACED INTERCOSTAL AT STATION 610-632 AT LEFT BUTT LINE 7 IN ACCORDANCE WITH SRM 51-40-02.
